Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from diarrhea - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   hello sir
Doctor :   how can i help you
User :   i'm stayin in delhi
Doctor :   ok
User :   i hav motions
Doctor :   loose motion isit
User :   and it is nt reducing
User :   ya loose motion
User :   from abt 10days
Doctor :   what medicine are u taking now
Doctor :   is it foul smelling
User :   i hav taken tablets which the medical shopkeeper suggested
User :   no not actually
User :   smelling in general
Doctor :   ok
User :   so what might bethe instead of taking tablets
User :   it is nt under control
Doctor :   ok
Doctor :   u can take this tablet
Doctor :   loperamide 4mg now and 2mg at night time
User :   ok
Doctor :   also avoid taking spicy food
Doctor :   till the loose stools stop
User :   ok thank you sir
Doctor :   if the problem persists f
Doctor :   please consult a physician
Doctor :   u might need antibiotic
User :   ok sir
Doctor :   bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor